Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Trying to conceive. Used the FAS-3 kit. Feeling dizzy, nauseated and headache. Normal?

helllo we are palnning for second kid from the last 1 and half year .. last month my we consulted a DR. she asked us to take FAS-3 kit for the first day of her periods.And we taken and felth some dizziness for 2 hours. and now my wife is taking ORNI-o tablets daily two and feeling vomitings and headache adn dizzings ,why this symptoms are coming is this normal ? please help me with a answer
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  570
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The gynecologist has prescribed her antibiotics for vaginal infection. This is just to clear any infection from her genital tract and is not likely to help in ovulation. The symptoms she is having are likely to be due to common side effects of these antibiotics.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor